computational electromagnetics, error analysis, magnetic field integral equation (MFIE), method of moments
Moment method solutions to the MFIE are often less accurate for a given grid than corresponding solutions to the EFIE. We propose that the cause of this observation is the identity operator in the MFIE and show how regularizing the identity increases the convergence rate of the discretized 2D MFIE by three orders.
Original Publication Citation
C. P. Davis and K. F. Warnick. "High-order convergence with a low-order discretization of the 2-D MFIE". IEEE Antennas and Wireless Propagation Letters, 3(1), 2004. 355-358.
BYU ScholarsArchive Citation
Davis, Clayton P. and Warnick, Karl F., "High Order Convergence with a Low Order Discretization of the 2D MFIE" (2004). All Faculty Publications. 414.
Ira A. Fulton College of Engineering and Technology
Electrical and Computer Engineering
© 2004 Clayton P. Davis and Karl F. Warnick
Copyright Use Information